MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION HERC FLEX UNIVERSAL STABILIZER ARM; STABILIZER, HEART

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION HERC FLEX UNIVERSAL STABILIZER ARM; STABILIZER, HEART
Model Number T401163
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Terumo has received the device for evaluation; however, the investigation has yet to be completed.Terumo plans on submitting a follow-up report when the investigation is complete and when more information becomes available.For this reason, terumo references evaluation conclusion code 11.H3: evaluation is in progress, but not yet concluded.
 
Event or Problem Description
The user facility reported to terumo cardiovascular that after cardiopulmonary bypass, when the arm was loosened after the surgery, the red nylon washer was found to have cracked and a part of the nylon washer fell onto the drape.The fallen part was retrieved and moved for cleaning, but it was discovered that one of the balls from the nylon washer was missing.The patient underwent a ct scan; however, the results are unknown.Procedure was completed successfully.
 
Additional Manufacturer Narrative
This follow-up report is submitted to fda in accord with applicable regulations ¿ and as indicated by terumo cardiovascular systems in the initial report submitted to the fda on november 26,2025.Upon further investigation of the reported event, the following information is new and/or changed: g3 (date received by manufacturer).G6 (indication that this is a follow-up report).H2 (follow-up due to additional information and device evaluation).H3 (device evaluated by manufacturer).H6 (identification of evaluation codes 10, 3331, 4248, 19).The affected sample was inspected upon receipt and confirmed that the red nylon washer was broken.There was also some corrosion noted on the device.However, the device was noted to expire on 2023-08-21; therefore, being used approximately 2 years and 3 months past expiration.All available information has been placed on file in quality management for appropriate tracking, trending, and follow-up.

Brand Name
HERC FLEX UNIVERSAL STABILIZER ARM
Common Device Name
STABILIZER, HEART
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
125 blue ball road
elkton MD 21921
Manufacturer (Section G)
SAME
Manufacturer Contact
douglas patton
125 blue ball road
elkton, MD 21921
7346634145
MDR Report Key23657841
Report Number1124841-2025-00100
Device Sequence Number10124026
Product Code MWS
UDI-Device Identifier00699753450950
UDI-Public(01)00699753450950(17)230821(10)T00009
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/21/2023
Device Model NumberT401163
Device Catalogue NumberN/A
Device Lot NumberT00009
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date11/26/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown